# SDR DJSR20180207001

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: General aviation
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 19,980 hours, 16,334 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

RUDDER TRIM RAN AWAY TO THE LT SIDE, CIRCUIT BREAKER TRIPPED.
